Abstract

No abstract available.

Full Article  |  PDF Article
Related Articles
Algebraic corrections for paraxial wave fields

G. W. Forbes, D. J. Butler, R. L. Gordon, and A. A. Asatryan
J. Opt. Soc. Am. A 14(12) 3300-3315 (1997)

Explicit General Eigenvalue Solutions for Dielectric Slab Waveguides

James F. Lotspeich
Appl. Opt. 14(2) 327-335 (1975)

Coupled-mode theory approach to depolarization associated with propagation in turbulent media

B. Crosignani, P. Di Porto, and Steven F. Clifford
Appl. Opt. 27(11) 2183-2186 (1988)

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (13)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription